# SDR DALA2017070105130

- Difficulty date: June 30, 2017
- Submitted: July 2, 2017
- Operation: Air carrier
- Aircraft: N707DN
- Make and model: Boeing 777232LR
- Aircraft serial: 39091
- Aircraft time: 42,025 hours, 3,839 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY FLOOR LIGHTING DAMAGED OR INOPERATIVE / LOCATIONS:405.   FOUND SEAT 6B FLOOR LIGHTING INOP. REPLACED BULB.
